# SDR FDEA200906262312

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT SKIN, (ACCESS PANEL 347DF LWR 2 EACH   ANCHOR NUT MOUNTING AREA) FOUND SEVERE CORROSION.  REPAIR CARRIED OUT AS PER E.A. 1-5330-132667, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
